Milton's Epics and the Book of Psalms
Bibliographic Data
| ID | 10425671 |
|---|---|
| Authors | Jeremy Evans (Stanford University, corresponding author), J Martin Evans |
| Year | 1990 |
| Volume | 43 |
| Issue | 4 |
| Pages | 882-884 |
| Publication date | 1990-12-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Renaissance Quarterly (JOURNAL) |
| Journal identifiers | ISSN: 0034-4338 • E-ISSN: 1935-0236 |
| Publisher | University of Chicago Press (PUBLISHER • US) |
| DOI | 10.2307/2862823 |
| OpenAlex | W2478787524 |
| Language | EN |
An abstract is not available for this content so a preview has been provided. Please use the Get access link above for information on how to access this content
Art · Content (measure theory · Theology · American Constitutional Law and Politics · Historical and Literary Studies · History · Mathematics · Philosophy
| Highly cited | No |
|---|